Alert archive / West Virginia / River Flood Warnings in 2011
River Flood Warning 16, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Nov 22, 2011, 11:07 PM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Nov 23, 2011, 12:50 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2011, 11:07 PM EST (04:07 UTC)
- In effect from
- Nov 23, 2011, 12:50 AM EST
- Expired
- Nov 23, 2011, 7:10 PM EST
- In force
- 18 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- Minor
Counties Calhoun County, WV, Gilmer County, WV
The radar
The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Kanawha River at Glenville (GLEW2). The gauge peaked at 25.68 ft at Nov 23, 2011, 9:00 AM EST.
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
079 WGUS41 KRLX 230407 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1107 PM EST TUE NOV 22 2011 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... LITTLE KANAWHA RIVER... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 4 AM OR SOONER IF CONDITIONS CHANGE. && WVC013-021-231607- /O.NEW.KRLX.FL.W.0016.111123T0550Z-111123T1815Z/ /GLEW2.1.ER.111123T0550Z.111123T0600Z.111123T1215Z.NO/ 1107 PM EST TUE NOV 22 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A * FLOOD WARNING FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 PM TUESDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO BETWEEN 23 AND 24 FEET BY 2 AM. THE RIVER WILL FALL BELOW FLOOD STAGE AROUND DAYBREAK WEDNESDAY MORNING. * AT STAGES NEAR 23.0 FEET...WATER COVERS SOME STREETS AND REACHES SOME BUILDINGS NEAR THE RIVER. * A CREST NEAR 23.5 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$ 12
7 follow-up statements
168 WGUS81 KRLX 230602 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 102 AM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. && WVC013-021-231202- /O.EXT.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/ /GLEW2.1.ER.111123T0447Z.111123T1200Z.111123T1736Z.NO/ 102 AM EST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 1:00 AM WEDNESDAY THE STAGE WAS 23.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE. * A CREST NEAR 24.5 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$
437 WGUS81 KRLX 230731 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 231 AM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. && WVC013-021-231331- /O.CON.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/ /GLEW2.1.ER.111123T0447Z.111123T0955Z.111123T1736Z.NO/ 231 AM EST WED NOV 23 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 2:30 AM WEDNESDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE. * A CREST NEAR 24.8 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$
648 WGUS81 KRLX 231030 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 530 AM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 9AM OR SOONER IF CONDITIONS CHANGE. && WVC013-021-231630- /O.CON.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/ /GLEW2.1.ER.111123T0447Z.111123T1200Z.111123T1736Z.NO/ 530 AM EST WED NOV 23 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 4:30 AM WEDNESDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 25.2 FEET EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 26.0 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT STREET NEXT TO THE OLD BRIDGE. * A CREST NEAR 25.1 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$
347 WGUS81 KRLX 231432 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 932 AM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM OR SOONER IF CONDITIONS CHANGE. && WVC013-021-232032- /O.EXT.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/ /GLEW2.1.ER.111123T0447Z.111123T1800Z.111124T0013Z.NO/ 932 AM EST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 8:30 AM WEDNESDAY THE STAGE WAS 25.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT STAGES NEAR 26.0 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT STREET NEXT TO THE OLD BRIDGE. * A CREST NEAR 25.8 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$
866 WGUS81 KRLX 231603 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1103 AM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && WVC013-021-232203- /O.CON.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/ /GLEW2.1.ER.111123T0447Z.111123T1800Z.111124T0013Z.NO/ 1103 AM EST WED NOV 23 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 10:30 AM WEDNESDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER crested in glenville at 25.68 feet around 9 o'clock this wednesday morning. the river will start receding slowly this afternoon...then FALL BELOW FLOOD STAGE DURING THIS EVENING. * AT STAGES NEAR 26 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT STREET NEXT TO THE OLD BRIDGE. $$ ktb
454 WGUS81 KRLX 232100 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 400 PM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS.... AT GLENVILLE... AFFECTING THE FOLLOWING . PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 8 PM OR SOONER IF CONDITIONS CHANGE. && WVC013-021-240300- /O.CON.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/ /GLEW2.1.ER.111123T0447Z.111123T1700Z.111124T0013Z.NO/ 400 PM EST WED NOV 23 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 3:30 PM WEDNESDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD BRIDGE IN GLENVILLE. ELM STREET IN THE BROOKLYN AREA IS ALSO FLOODED. * THE CREST NEAR 25.7 FEET AT 10 AM THIS MORNING COMPARED WITH A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14 2007. $$
273 WGUS81 KRLX 240010 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 710 PM EST WED NOV 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... LITTLE KANAWHA RIVER. AT GLENVILLE... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA... CALHOUN...GILMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && WVC013-021-240040- /O.CAN.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/ /GLEW2.1.ER.111123T0447Z.111123T1700Z.111123T2210Z.NO/ 710 PM EST WED NOV 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. * AT 6:30 PM WEDNESDAY THE STAGE WAS 22.1 FEET. * FELL BELOW FLOOD STAGE AT 5:10 PM WEDNESDAY. * FLOOD STAGE IS 23 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY FRIDAY MORNING. * A CREST NEAR 25.7 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28 2004. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Nov 22, 10:52 PM EST, 15 minutes earlier.
Area forecast discussion, Nov 22, 10:52 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1052 PM EST TUE NOV 22 2011
.SYNOPSIS...
FLOOD THREAT ON STREAMS THROUGH TONIGHT. LOW PRESSURE LIFTS UP
THROUGH THE OHIO VALLEY THIS EVENING. COLD FRONT SWEEPS THROUGH
OVERNIGHT. HIGH PRESSURE WITH DRY WEATHER FOR THANKSGIVING.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WITH RAIN MOVING EASTWARD...WILL REMOVE WESTERN COUNTIES FROM THE
FLASH FLOOD WATCH.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
BUILDING UPR HEIGHTS AND SFC HIGH WILL SPELL FOR DRY WX IN SHORT
TERM WITH SEASONABLE TEMPS. AS A RESULT...PRETTY MUCH ROLLED WITH
PREV FCST IN SHORT TERM WITH ONGOING ACTIVE WX AND WATER CONCERNS
THE MAIN FOCUS TDY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE TO START THE EXTENDED PERIOD WITH DRY WEATHER AND
ABOVE NORMAL DAYTIME HIGH TEMPERATURES. ANOTHER LOW PRESSURE SYSTEM
WILL MOVE INTO THE REGION ON SUNDAY...SPREADING PRECIPITATION INTO
THE AREA ONCE AGAIN. FORECAST CONFIDENCE IN THE LONG TERM REMAINS
LOW...AND THE GFS CONTINUES TO BE PREFERRED OVER THE ECMWF DUE TO
ITS RUN TO RUN CONSISTENCY. REGARDLESS...DEEP TROUGH AND ASSOCIATED
SURFACE LOW PRESSURE SYSTEM WILL MOVE TOWARDS THE REGION ON
SUNDAY...BEFORE A CUT OFF LOW FORMS OVER THE SOUTH CENTRAL U.S...AND
SWIRLS INTO THE OHIO VALLEY INTO EARLY NEXT WEEK. WITH THE LOW TO
THE SOUTH EARLY ON...MUCH OF THE PRECIPITATION ACROSS THE CWA SHOULD
BE IN THE FORM OF RAIN...BUT BY TUESDAY AND WEDNESDAY AS CENTER OF
LOW CONTINUES TO TREK TO THE NORTH...AND ADDITIONAL ENERGY DIGGING
SOUTH ON THE BACK SIDE OF THE LOW BRINGS A REINFORCING SHOT OF
COLDER AIR INTO THE AREA...MUCH OF THE PRECIPITATION WILL TURN TO
SNOW OR A RAIN/SNOW MIX FOR A PERIOD TUESDAY AND WEDNESDAY. TOO
EARLY TO PREDICT ANY ACCUMULATIONS...AND WITH WARMER TEMPERATURES IN
THE DAYS AHEAD OF ANY SNOWFALL...EXPECTING AT THIS POINT LITTLE TO
NO ACCUMULATIONS IN THE LOWLANDS. LIGHT ACCUMULATIONS MAY BE
POSSIBLE ACROSS THE HIGHER TERRAIN.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL PUSH THROUGH THE REGION OVERNIGHT. A BAND OF RAIN
AND SHOWERS IN ADVANCE OF THE FRONT WILL CAUSE RESTRICTIONS. A
STRATUS DECK CAN BE EXPECTED BEHIND THE FRONT...WITH GUST WINDS
DEVELOPING. THIS STRATUS DECK WILL GRADUALLY LIFT AND CLEAR FROM THE
WEST ON WEDNESDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS:TIMING OF SHOWERS COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY M L L L H H M M M M M H
HTS CONSISTENCY L L L M M H H H H H H H
BKW CONSISTENCY H H H L L L L H H M M M
EKN CONSISTENCY L L L L L L L M M M M M
PKB CONSISTENCY L L L L L H L M M H H H
CKB CONSISTENCY M L L L L L L L M M M M
AFTER 06Z THURSDAY...
NO WIDESPREAD IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR WVZ008-014>020-
027>032-037>040-046-047.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KTB/SL/30
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...SL
AVIATION...RPYHazardous weather outlook, Nov 22, 8:51 AM EST, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 851 AM EST TUE NOV 22 2011 OHZ066-067-075-076-084-085-WVZ007>011-013>020-026>032-037>040-046- 047-231400- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-MASON-JACKSON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 851 AM EST TUE NOV 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME THUNDERSTORMS WILL OCCUR. THIS HAS RAISEDFLOOD CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN THE WAKE OF THE HEAVIER RAIN...THE RIVERS WILL STILL BE RISING ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024-025-033>036-231400- DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 851 AM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME THUNDERSTORMS WILL OCCUR. THIS MAY RAISE FLOOD CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO SIGNIFICANT WEATHER IMPACTS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ083-086-087-WVZ005-006-231400- GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-GALLIA-WAYNE-CABELL- 851 AM EST TUE NOV 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME THUNDERSTORMS WILL OCCUR. THIS MAY RAISE FLOOD CONCERNS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN THE WAKE OF THE HEAVIER RAIN...THE RIVERS WILL STILL BE RISING ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 22, 10:22 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1022 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD 8 NW GLENVILLE 39.02N 80.94W
11/22/2011 GILMER WV 911 CALL CENTER
BULL FORK ROAD UNDER WATER... AT LEAST ONE HOUSE
SURROUNDED BY WATER... WATER RESCUE EFFORTS UNDERWAY
&&
EVENT NUMBER RLX1100904
TAXLocal storm report, Nov 22, 10:26 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD 3 WSW TROY 39.00N 80.81W
11/22/2011 GILMER WV 911 CALL CENTER
ALICE ROAD IS CLOSED DUE TO HIGH WATER ON ROADWAY
&&
EVENT NUMBER RLX1100905
TAXLocal storm report, Nov 22, 10:28 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1028 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD 3 N SHOCK 38.82N 80.97W
11/22/2011 GILMER WV 911 CALL CENTER
....CORRECTED FOR TIME.... ROSEDALE ROAD CLOSED DUE TO
HIGH WATER OVER ROADWAY ABOUT 3 MILES NORTH OF THE TOWN
OF SHOCK
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER RLX1100903
TAXLocal storm report, Nov 22, 10:33 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1033 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLOOD 1 NW NEW MILTON 39.24N 80.70W
11/22/2011 DODDRIDGE WV 911 CALL CENTER
ROUTE 23 CLOSED NORTH OF NEW MILTON DUE TO HIGH WATER
OVER ROADWAY
&&
EVENT NUMBER RLX1100906
TAXLocal storm report, Nov 22, 10:44 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1044 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM FLOOD 9 NE SMITHBURG 39.38N 80.61W
11/22/2011 DODDRIDGE WV 911 CALL CENTER
WATER RESCUE ON SKELETON RUN ROAD NEAR SEDALIA
&&
EVENT NUMBER RLX1100907
TAXLocal storm report, Nov 22, 11:02 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 PM EST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD 7 NW GLENVILLE 39.01N 80.93W
11/22/2011 GILMER WV 911 CALL CENTER
TANNER CREEK IS OUT OF ITS BANKS... COUNTY ROUTE 20 IS
CLOSED DUE TO HIGH WATER FLOWING OVER IT
&&
EVENT NUMBER RLX1100908
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:34 PM EST | Areal Flood Warning | RLX | Jackson, Kanawha, Putnam, Roane | 13 hr |
| Nov 22, 10:24 PM EST | Areal Flood Warning | RLX | Braxton, Doddridge, Gilmer, Lewis, Ritchie | 9 hr |
| Nov 22, 10:54 PM EST | Areal Flood Warning | RLX | Braxton, Lewis, Upshur, Webster | 9 hr |
| Nov 23, 9:42 AM EST | River Flood Warning | RLX | Calhoun, Wirt | 8 hr |
| Nov 23, 9:42 AM EST | River Flood Warning | RLX | Wirt, Wood | 16 hr |
| Nov 23, 10:47 AM EST | River Flood Warning | RLX | Harrison | 5 hr |
| Nov 23, 3:00 PM EST | River Flood Warning | RLX | Upshur | 5 hr |
Nearby
River Flood Warnings in West Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.